# SDR N6WA2016042901

- Difficulty date: April 29, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 30,817 hours, 22,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WHISTLES IN FLIGHT.  CLEANED & LUBED PAX DOOR SEAL.  OPS CHECKED GOOD IAW AMM 21-30-00 & 32-11-00.
